JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SEVERAL STABILITY PROBLEMS OF A QUADRATIC FUNCTIONAL EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SEVERAL STABILITY PROBLEMS OF A QUADRATIC FUNCTIONAL EQUATION
Cho, In-Goo; Koh, Hee-Jeong;
  PDF(new window)
 Abstract
In this paper, we investigate the stability using shadowing property in Abelian metric group and the generalized Hyers-Ulam-Rassias stability in Banach spaces of a quadratic functional equation, . Also, we study the stability using the alternative fixed point theory of the functional equation in Banach spaces.
 Keywords
shadowing property-stability;generalized Hyers-Ulam stability;quadratic mapping;
 Language
English
 Cited by
1.
On Some Recent Developments in Ulam's Type Stability, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
 References
1.
J.-H. Bae and K.-W. Jun, On the generalized Hyers-Ulam-Rassias stability of a quadratic functional equation, Bull. Korean Math. Soc. 38 (2001), no. 2, 325-336.

2.
P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), no. 1-2, 76-86. crossref(new window)

3.
S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abh. Math. Sem. Univ. Hamburg 62 (1992), 59-64. crossref(new window)

4.
J. B. Diaz and B. Margolis, A fixed point theorem of the alternative, for contractions on a generalized complete metric space, Bull. Amer. Math. Soc. 74 (1968), 305-309. crossref(new window)

5.
Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14 (1991), no. 3, 431-434. crossref(new window)

6.
P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431-436. crossref(new window)

7.
D. H. Hyers, On the stability of the linear equation, Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222-224. crossref(new window)

8.
S.-H. Lee, H. Koh, and S.-H. Ku, Investigation of the stability via shadowing property, J. Inequal. Appl. 2009 (2009), Art. ID 156167, 12 pp.

9.
A. Najati and C. Park, Stability of a generalized Euler-Lagrange type additive mapping and homomorphisms in $C^{\ast}-algebras$, Adv. Difference Equ. 2009 (2009), Art. ID 273165, 22 pp.

10.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300. crossref(new window)

11.
I. A. Rus, Principles and Applications of Fixed Point Theory, Ed. Dacia, Cluj-Napoca, 1979.

12.
F. Skof, Local properties and approximation of operators, Rend. Sem. Mat. Fis. Milano 53 (1983), 113-129. crossref(new window)

13.
J. Tabor and J. Tabor, General stability of functional equations of linear type, J. Math. Anal. Appl. 328 (2007), no. 1, 192-200. crossref(new window)

14.
J. Tabor, Locally expanding mappings and hyperbolicity, Topol. Methods Nonlinear Anal. 30 (2007), no. 2, 335-343.

15.
S. M. Ulam, Problems in Morden Mathematics, Wiley, New York, 1960.